Saturday, September 20, 2014

Wednesday, March 03, 2010 susgra, Community Member, asks

Q: Very painful lingual nerve damage from novocaine shot

I have extreme pain- all of this on the left side, where fillings went in on 12/30/09 (and I remember how painful the shot was that day) -  from tip of my tongue to burning throat, ear, aching teeth, inner cheek, daily headaches, etc... cannot chew on the left side, cannot eat most foods. This has changed my life in too many ways to name here - it is really awful.

 

My present need is for coping with the pain...I am on Tegretol, doesn't help. What about Neurontin or Lyrica, any thoughts? Wondering if anyone else is dealing with any facial nerve pain and can offer advice. Also wondering if/when this will ever go away, I have my "good" days and bad, but the good ones aren't very good! Many Thanks.

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By susgra, Community Member— Last Modified: 03/03/10, First Published: 03/03/10